# SDR SWIA200210608

- Difficulty date: January 28, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 12,316 hours, 17,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OF ROW 3, MOST OF THE EMERGENCY LIGHTS ARE INOP OR VERY DIM.  FOUND FORWARD SECTION OF LIGHTS DIM AT PIN-H OF FORWARD BATTERY ISOLATED TO WIRE W220-0316-24 AND REMOVED SHORT TO GROUND.  ALSO FOUND COURTESY LIGHT AND OVERHEAD EMERGENCY LIGHT POSITION SWITCHED.  RESTORED TO ORIGINAL CONFIGURATION.  GROUND CHECK NORMAL.
